# SDR SIMA20160406001

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 36,260 hours, 32,499 cycles
- Engine: Allsn AE3007A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE RECEIVED FUEL IMBALANCE EICAS MSG.  LT WING TANK INDICATED ZERO POUNDS FUEL, FUEL FLOW MATCHED RT SIDE FUEL FLOW.  INSPECTED ACFT FOR LEAKS, NO LEAKS NOTED.  FOUND LT FUEL QTY INDICATION INTERMITTENT.  FOUND FCU LT FAIL FAULT CODE ON REPEATER PANEL.  R & R FCU IAW MM 28-41-01.  OPERATIONS CHECKED GOOD IAW MM 28-41-00.
